1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

insulin rash

Discussion in 'Insulin' started by SarahEldib, Feb 13, 2014.

  1. SarahEldib

    SarahEldib Type 1 · Member

    Messages:
    22
    Likes Received:
    15
    Trophy Points:
    43
    Hello,

    I'm a bit of a newbie just diagnosed type 1 mid January. Been using Apidra for 2 days now as prescribed by my new doctor. I've developed a very itchy red rash all over my body. I won't be able to reach my doctor for a few days and I don't have anyone else I could ask. Can I just go back to using the Novomix that I was on before I started on Apidra or is it risky to switch back and forth between different types of insulin? If not shall I continue taking Apidra? Really don't know what to do when meal times come around.

    Thanks
    Sarah

    *I used lantus for a week after I was diagnosed, stopped, and started again with Apidra 2 days ago.
     
    #1 SarahEldib, Feb 13, 2014 at 3:59 PM
    Last edited by a moderator: Feb 13, 2014
  2. noblehead

    noblehead Type 1 · Guru
    Retired Moderator

    Messages:
    23,618
    Likes Received:
    19,623
    Trophy Points:
    278
    It may well be a reaction to your new insulin. I think your best bet is to ring your gp practise and ask to speak with another gp, failing that you could ring your local hospitals diabetes clinic and ask to speak with a DSN, if they are not available they will ring you back.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook